# SDR GAIA9971

- Difficulty date: June 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6833
- Make and model: Boeing 727223
- Aircraft serial: 20186
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING ROUTINE SCHEDULED MAINTENANCE AT THE OSC MAINTENANCE FACILITY.  CORROSION ON SHEAR TIE AT BODY STATION 720, BETWEEN STRINGERS 25R AND 26R.  REMOVED SHEAR TIE IAW B727 SRM 51-30-2.  REMOVED DAMAGED AREA AND INSTALLED NEWLY FABRICATED SHEAR TIE, IAW B727 SRM 51-30-2.  ITEM RETURNED TO SERVICEABLE CONDITION.  (M)
